Internal trembling/vibrating in throat and chest?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ParrotSlave
New Member


Date Joined Jan 2014
Total Posts : 15
   Posted 6/24/2014 11:26 AM (GMT -6)   
Does anyone have a trembling, vibrating, fluttering feeling in their chest and throat?
Also I have a burning feeling in my throat and mouth, a constant brain fog now - its a struggle to interact with people because I can't seem to focus on the conversation.

I was taking Tecta 2x day and after approx 3 months I had nausea for over a week and then this weird feeling of vibrating started in my chest and throat. It's been going on since the end of April and I can't seem to get any relief.
I asked my GI doctor and she said she's never heard of this but switched me to Nexium just in case it was a reaction to the Tecta. Switching to Nexium hasn't made any difference.

I went to my GP doctor and she also has never heard of this but prescribed Lyrica just in case its nerve damage???

I'm still wondering if this could be a possible side effect from the PPI's?

Has anyone else experienced something like this?

Thanks, Barb

Cheetahjade
Regular Member


Date Joined Jul 2014
Total Posts : 453
   Posted 7/11/2014 8:58 PM (GMT -6)   
I was recently put on Pepcid and Prilosec for GERD and ulcer-like symptoms. I don't know whether it was one or both medications, but I definitely had strange side effects. I felt tingling down my arms, mainly my left, headaches, neck pain, back pain and brain fog. I also felt and still feel a small vibrations in my fingers on my left hand and throat sometimes. I've been off both medications for almost two weeks now. Initially I stopped because the brain fog was too much. I had trouble concentrating, memory problems, and felt detached from everything. Like I was doing things but it didn't feel as if I was doing them. Plus the headaches I got. Almost like the vibration was in my head too. It was mainly towards the front of my head, my entire forehead felt like it was vibrating and tingling. Some days I couldn't take and started crying. As soon as I stopped the Prilosec the brain fog went away within a day. For a couple of days afterward I felt pretty good. But then some symptoms returned like the abdominal pain and heartburn. I try to control it now with diet but it's still hit or miss and I'm still getting neck pains, back pains and headaches. But now after reading several other threads I'm beginning to wonder if its from the heartburn and GERD.

I'm going in for the h pilori test next week. Hopefully more answers to come.

If you want to read about some serious side effects of from PPIs check out the peoplespharmacy.com and look under omeprazole . Some of their stories will give you chills.

Good luck and better health.

C
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, April 20, 2018 4:24 AM (GMT -6)
There are a total of 2,953,524 posts in 324,014 threads.
View Active Threads


Who's Online
This forum has 162083 registered members. Please welcome our newest member, Emptybags.
315 Guest(s), 6 Registered Member(s) are currently online.  Details
BreRosie, Ron3107, Uniform Charlie, FamilyGuy, RobLee, almost medfree